# SDR AALA201905069031

- Difficulty date: May 4, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 37,786 hours, 5,618 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 51,325 hours, 15,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SOF (CABIN ODOR) EVENT DURING DECENT, APPROACH AND LANDING. MAINTENANCE ACCOMPLISHED CARDS 33L00021001, 33L0071001 AND 33L00021002. ACCOMPLISHED SOF TROUBLESHOOTING, ENGINE CABIN ODOR TROUBLESHOOTING AND ECS CONTAMINATION CARD. MAINTENANCE DETERMINED LEFT ENGINE IS THE CAUSE OF THIS EVENT AND BLEED PLACED ON MEL.***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED EA 293854 TO SEE IF ODOR COULD BE DUPLICATED. NO ODOR WAS FOUND DURING THE TEST.*** (CLOSED)
